I started taking Viibryd about seven months ago and it didn't do anything but destroy my libido, so I weaned myself off it three weeks ago and my sex drive still isn't back to normal. Is this normal or is there anything I can do?
Hello stayliving. Best I can say and I answered a previous question is simply that the libidio does come back. Psychiatric drugs reak havoc when it comes to our sex lives and the blessing is that once a drug is stopped, eventually things do go back to normal. Just a matter of waiting it out. As to taking anything to help speed things along, you might ask your doctor. Regards, pledge
To my husband's delight, mine has returned since I stopped Wellbutrin and commenced Viibryd 9 mos ago. I began feeling very romantic (if you know what i mean..) the first week!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jun 2012 • 4 answers
Updated 31 Dec 2013 • 6 answers
Updated 6 Jul 2018 • 4 answers
Updated 10 Jun 2016 • 2 answers
Posted 20 Dec 2018 • 0 answers